# SDR GTIA9700372

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1600 - LEFT GEAR UNSAFE LIGHT ON WITH GEAR HANDLE IN UP POSITION.  WHEN GEAR HANDLE IS IN DOWN POSITION, THE LIGHT GOES OUT.  ADJUSTED LT GEAR DOOR POSITION SWITCH AW 32-60-3.  (X)
